Ask a doctor

Could Botox be causing the headache and double vision I've been suffering since my injection?

I had Botox injection more than month ago. Since then I am suffering from headache and double vision. My question, is this because of the Botox, if yes how can I treat? it is affecting my work and my daily life?

Doctor Answers (2)

Check your eyes

+2
While Botox treatments are very safe this type of treatment, like any other, comes with potential risks. The area in which you receive the treatment, is very important in knowing what the potential risks may be. Treatment with Botox around the eyes does carry the potential risk of affecting the movement of the eyes. I recommend that you find a nearby ophthalmologist to perform a complete eye exam particularly assessing the movements and alignment of the eyes. While your Botox treatment may or may not be to blame, a new onset of double vision is always concerning and deserves a full assessment. 


Murrieta Ophthalmologist

Double Vision from Botox

+1
Headaches and double vision are really the domain of the neuro-opthalmologist.  I would consult this type of specialist to evaluate the cause of your symptoms.  Please let me know what the doctor advises.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.